# SDR AALA201703209019

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 17,115 hours, 1,970 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE OVERHEAD FLIGHT ATTENDANT REST AREA FAILED TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-01.  OPERATIONAL CHECK GOOD.
